Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Having Panic Attacks On Restarting The Drug Use. What To Do?

i have been smoking pot for about 7 years. i just recently quit to pass a drug test .. i had been clean for 34 days and passed the test... i started back smoking and was having panic attacks and also told by my doc..(who dosent know i smoke pot) that i have subclinical hypothyroidism and also a goiter .. could this be from smoking pot? also i quit smoking since the pot started to make me feel different than it used to.
Wed, 10 Jul 2013
Report Abuse
Psychiatrist 's  Response
Hi there ~

I understand your concerns. Having panic attacks after the restarting of drugs after a prolonged period of being off of drugs will probably make you so. I hope you stop smoking pot again and this is more so the case as you need to pass the drug test. I hope you understand as it is a question of your functioning on a daily basis. I also believe that your hypothyroidism may contribute to your panic attacks depending on the amount of levothyroxine supplementation you are on. Your thyroid also needs to be checked and made sure that you will start to feel better with the consultation with an internist as well as a psychiatrist.

I hope this helps. Take care and have a lovely day!
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Cannabis (drug)


Loading Online Doctors....
Having Panic Attacks On Restarting The Drug Use. What To Do?

Hi there ~ I understand your concerns. Having panic attacks after the restarting of drugs after a prolonged period of being off of drugs will probably make you so. I hope you stop smoking pot again and this is more so the case as you need to pass the drug test. I hope you understand as it is a question of your functioning on a daily basis. I also believe that your hypothyroidism may contribute to your panic attacks depending on the amount of levothyroxine supplementation you are on. Your thyroid also needs to be checked and made sure that you will start to feel better with the consultation with an internist as well as a psychiatrist. I hope this helps. Take care and have a lovely day!